Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Vomiting after taking Augmentin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1733 Questions

User :   hello
User :   my father began augmenten due to a strep diagnoses an d has begun severe vomiting, what should i do?
Doctor :   hi
Doctor :  
ok
Doctor :  
it might be due to reaction of the drug
Doctor :  
you can take him to the physician
Doctor :  
and get an injection put
User :   not an option his late
Doctor :  
stop the drug
User :   already stopped. he only had 1 dose
Doctor :  
ok
Doctor :  
then you should inform the person who started the drug, that your father is having reaction
Doctor :  
and he will change the drug if needed
User :   won't be available for 9 hours
Doctor :  
and give something else in place of that, which will not cause such reaction.
Doctor :  
ok
Doctor :  
you can give him mild OTC antacids to reduce the acidity caused by the drug
User :   administered it to himself before asking e
Doctor :  
but if he is not tolerating clear fluids also, then he needs an examination
User :   me
Doctor :  
thats fine
User :   is there anything i can do to releive the vomiting and cramps before the doctor opens?
Doctor :  
if he is not tolerating clear fluids also, then he needs an examination and intravenous drug to stop the vomiting.

Doctor :  
and give any antispasmodic if available OTC for the cramps.
Doctor :   hi are you back?
User :   bak
Doctor :  
It seems you have moved out of the chat window. Please log in back if you have medical queries.
User :   i am
Doctor :   ok
Doctor :  
please proceed with ur query
Doctor :  
It seems you have moved out of the chat window. Please log in back if you have medical queries.
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor